A revisit to W2 n-theory of super-parabolic backward stochastic partial differential equations in ℝd

Kai Du*, Qingxin Meng

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

21 Citations (Scopus)

Abstract

Backward stochastic partial differential equations of parabolic type with variable coefficients are considered in the whole Euclidean space. Improved existence and uniqueness results are given in the Sobolev space Hn (=W2 n) under weaker assumptions than those used by X. Zhou [X. Zhou, A duality analysis on stochastic partial differential equations, J. Funct. Anal. 103 (1992) 275293]. As an application, a comparison theorem is obtained.

Original languageEnglish
Pages (from-to)1996-2015
Number of pages20
JournalStochastic Processes and their Applications
Volume120
Issue number10
DOIs
Publication statusPublished - Sep 2010

Keywords

  • Backward stochastic partial differential equations
  • Cauchy problems
  • Sobolev spaces

Fingerprint Dive into the research topics of 'A revisit to W<sub>2</sub> <sup>n</sup>-theory of super-parabolic backward stochastic partial differential equations in ℝ<sup>d</sup>'. Together they form a unique fingerprint.

Cite this